Wednesday, December 10, 2008

Breathing Books

Things - Edith Kollath Creates Books that Breathe from Bre Pettis on Vimeo.

Interesting little video and I wish her secret was safe with me so I could make some of these myself. What a neat conversation starter for any room in your house, yes? I find interesting little oddities like these on this site here and thought it share worthy. Enjoy!

Thursday, December 4, 2008

Stuart Cassells of Red Hot Chilli Pipers

Stuart Cassells
Originally uploaded by chillipiper

I found this on flickr looking for some things and saw this. I am the one with the pink sleeves to the left holding my camera. Just thought it was interesting that someone took a photo of the RHCP while I was also taking a photo of them too! If you'll click on the photo, it'll take you over to flickr and you can see all of the sizes. Kinda makes it easier to see me too, haha. Choose the largest one cuz I'm only a small side view at best.

So how do you delete a post? I tried and this won't go away...grrrrrrr

Tuesday, December 2, 2008


Function: noun
Date: 1749
1 a: the act of taking back or away something that has been granted or possessed b: removal from a place of deposit or investment c (1): the discontinuance of administration or use of a drug (2): the syndrome of often painful physical and psychological symptoms that follows discontinuance of an addicting drug as in a heroin addict going through withdrawal

In my case, the drug is Lexapro, and is known as an SSRI drug. (Selective serotonin reuptake inhibitor).

It's been just over a week and silly me thought things would be getting better by now, but instead they seem worse. I slowly weaned myself off of a 20mg a day dose down to 10mg for a month, then 5mg for another month, then 5mg every other day or so for a couple of weeks, then decided to heck with it and stopped it altogether. I have to say that a pill cutter is a must with this drug to get the dosage as exact as possible! My first couple of days without Lex was hardly a noticeable difference, then on day 3 or more, I had dizziness and a lightheaded feeling throughout the whole day. Then Thanksgiving came and I panicked and wondered how I'd get through it with lots of family coming over. I doubt everyone knew just how agitated, anxious, and disoriented I felt. To family who might be reading this, please do not take this personally. This is my deal, my problem and my obstacle to overcome. I had a great time over the holidays despite my odd off balanced feelings. Not long after Thanksgiving, I began feeling angry for no reason, then could not get enough rest and sleep. Today I feel much the same and very very foggy headed and hard to concentrate even on typing this post. I've started and edited it several times now. Last night I experienced the dreaded brain zaps that I've horrifiyingly been reading about. Gee and I thought I'd lucked out by not having them for over a week. Not true! They start on the left side of my head behind my ear with a sudden shock like a jolt of electricity, then travel a bit across my head. Sometimes a lot, sometimes just a little. Afterward I feel drained and scared. They come unexpectedly and only last a second or few, but the unexpectedness and sudden shock of them make for a very unhappy me. I'd say that last night they were coming as often as 2 or 3 times in a 5 minute period, so just going to bed and lying in the dark with the covers over my head was a slight relief until I fell asleep. Not moving and no lights does help. Almost like a migraine but not really. That didn't make sense to anyone unless you've experienced this I bet. Today, the zaps happen every hour or so, not as frequent, but I've been a lazy person on purpose to see if that would help and it has. Can't afford to have too many of these kind of days though :o(
Backing up a bit on why I started taking this good/evil drug in the first place.... it was not for depression as some people take it for, but for anxiety instead. I have GAD and it has ruled my life for far too long. My decision to go on it was still a good one and I don't regret it because it did help me. Now over a year later, I just decided it was time to be me again and see if things might be better without it. Time will tell, but until these side effects cease I won't really know. Please, if anyone out there that might read this has suggestions or ideas to help a person through this feel free to leave a comment. I'd welcome genuine advice or just a note knowing someone else has gotten through this. I don't feel hopeless or worried yet, but sometimes the things you "google" when looking for advice is really disturbing. Surely people have the tendency to exaggerate a bit or over analyze on some of the forums that I've come across on this subject?